Fixed point theorems in generalized Hilbert spaces

T. L. Hicks, Ed W. Huffman

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Some fundamental fixed point theorems are proved for locally convex spaces whose generating family of seminorms satisfies the parallelogram law.

Original languageEnglish
Pages (from-to)562-568
Number of pages7
JournalJournal of Mathematical Analysis and Applications
Volume64
Issue number3
DOIs
StatePublished - Jul 1978
Externally publishedYes

Fingerprint

Dive into the research topics of 'Fixed point theorems in generalized Hilbert spaces'. Together they form a unique fingerprint.

Cite this